# SDR A6WA201643441

- Difficulty date: January 8, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 31,099 hours, 30,041 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R5211701
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR, FWD WEB IS CRACKED ON CORNER TOP STEP RISER..  REPAIRED MAIN ENTRY DOOR FWD WEB IAW REO 601R-52-11-702.
